# SDR DALA1238100910

- Difficulty date: June 4, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 65,676 hours, 51,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1136-1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP/PSV, PAX CABIN, AFT AREA BETWEEN  BS 1136 AND 1155 X22, SEAT TRACK WITH CORRODED.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-10-4.
